On the normal moments distributions and its characterizations

Main Article Content

A. A. Olosunde


Normal moment distribution is a family of elliptical density, the density which depends on the shape parameter \(\alpha\), such that when \(\alpha=0\), it corresponds to the normal density function. Several properties of this class of density function and characterizations are established.

Article Details

How to Cite
OLOSUNDE, A. A.. On the normal moments distributions and its characterizations. International Journal of Algebra and Statistics, [S.l.], v. 6, n. 1-2, p. 16-21, feb. 2017. ISSN 2314-4556. Available at: <http://m-sciences.com/index.php?journal=ijas&page=article&op=view&path%5B%5D=1176>. Date accessed: 28 june 2017. doi: https://doi.org/10.20454/ijas.2017.1176.